Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child has ear ache and runny nose. Can I give Motrin with cough syrup?

hello my son is facing aproblem with ear aching and runny nose what should i do and for cold i gave him cold and cough syrup in 9:30pm and when should i give him motrin for his ear pain i mean at what time and should they be give at the same time or i need to wait for 2 to 3 hr after give cold syrup i need to give motrin in 30 minutes
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Give your child paracetamol for the ear pain thrice daily.
Give a nasal decongestant drop 4 times daily for 5 days.
Give an antiallergic syrup for 5 days.
If the pain persists consult an ENT for checkup.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor